Alert archive / Colorado / High Wind Watches in 2011

High Wind Watch 3, NWS Denver/Boulder, CO

April 4, 20117 counties in Colorado

NWS Denver/Boulder, CO issued this high wind watch at Apr 4, 2011, 4:04 AM MDT for 7 counties in Colorado. It took effect at Apr 5, 2011, 6:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 4, 2011, 4:04 AM MDT (10:04 UTC)
In effect from
Apr 5, 2011, 6:00 AM MDT
Expired
Apr 4, 2011, 4:20 PM MDT
In force
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO

The radar

The Denver radar (KFTG), 74 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -198 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
105 kt
0-1 km storm-relative helicity
-198 m²/s²
0-3 km storm-relative helicity
-191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WWUS75 KBOU 041004
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
404 AM MDT MON APR 4 2011

...STRONG WINDS POSSIBLE IN THE FOOTHILLS TUESDAY MORNING...


COZ035-036-041815-
/O.NEW.KBOU.HW.A.0003.110405T1200Z-110405T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
404 AM MDT MON APR 4 2011

...HIGH WIND WATCH IN EFFECT TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT TUESDAY MORNING. 


* TIMING...STRONG WINDS WILL DEVELOP BY 6 AM TUESDAY MORNING AND
  CONTINE THROUGH NOON BEFORE DECREASING BY AFTERNOON.

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 70 MPH.

* IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTREME
  CAUTION...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS IN
  THE FOOTHILLS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS MAY OCCUR.  PERSONS IN THE WATCH AREA SHOULD
REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO
TAKE ACTION SHOULD HIGH WINDS DEVELOP.

&&

$$
2 follow-up statements
475 
WWUS75 KBOU 041852
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1252 PM MDT MON APR 4 2011

...STRONG WINDS POSSIBLE IN THE FOOTHILLS TUESDAY MORNING...

COZ035-036-050100-
/O.CON.KBOU.HW.A.0003.110405T1200Z-110405T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
1252 PM MDT MON APR 4 2011

...HIGH WIND WATCH REMAINS IN EFFECT TUESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT TUESDAY MORNING. 

* TIMING...STRONG WINDS MAY DEVELOP TUESDAY MORNING.

* WINDS...WEST WINDS OF 25 TO 40 MPH WITH GUSTS IN EXCESS OF 75
  MPH ARE POSSIBLE.

* IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTREME 
  CAUTION...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS IN 
  THE FOOTHILLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS MAY OCCUR.  PERSONS IN THE WATCH AREA SHOULD
REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO
TAKE ACTION SHOULD HIGH WINDS DEVELOP.

&&

$$

GIMMESTAD
832 
WWUS75 KBOU 042220
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
420 PM MDT MON APR 4 2011

COZ035-036-042330-
/O.CAN.KBOU.HW.A.0003.110405T1200Z-110405T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
420 PM MDT MON APR 4 2011

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE HIGH
WIND WATCH. 

STRONG GUSTY WINDS ARE STILL EXPECTED...BUT THE THREAT OF
DAMAGING WINDS NOW APPEARS TO BE LOW. WINDS GUSTS IN THE 40 TO 60
MPH RANGE ARE EXPECTED TONIGHT AND TUESDAY. THE WINDS WILL COMBINE
WITH WARMER AND DRIER AIR TO PRODUCE ELEVATED FIRE DANGER ON TUESDAY.

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Apr 3, 8:46 PM MDT, 7 hours 18 minutes earlier.

Area forecast discussion, Apr 3, 8:46 PM MDT, 7 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
846 PM MDT SUN APR 3 2011

.UPDATE...

&&

.SHORT TERM...HAVE CANCELLED THE WARNINGS/ADVISORIES FOR THE
MOUNTAINS WITH ONLY VERY LIGHT SNOW LINGERING OVER THE MOUNTAIN
PASSES. ANY ADDITIONAL ACCUMULATIONS WILL BE UNDER 2 INCHES. WATER
VAPOR SHOWING TROF AXIS MOVING ACROSS COLORADO NOW AND WILL SEE
ADDITIONAL DRYING FROM WEST TO EAST DURING THE NIGHT. OVER THE
NORTHEAST PLAINS...MAIN SNOW BAND STILL ACROSS LINCOLN COUNTY WITH
ADDITIONAL SNOWFALL WILL SHIFT EAST AND SOUTH OF DENVER OVER THE
NEXT FEW HOURS.

.AVIATION...GIVEN LATEST RADAR TRENDS...SNOW SHOULD END AT DIA
BETWEEN 03Z-04Z AND ENDING AT BJC/APA BETWEEN 05-06Z AS THE LATEST
BAND OF SNOW IS CLEARING FROM THE NORTHEAST TO THE SOUTHWEST.
VSBYS/CIGS ALSO IMPROVING AS THE SNOW ENDS.

&&

.PREV DISCUSSION... /ISSUED 307 PM MDT SUN APR 3 2011/

SHORT TERM...FRONT BLEW SOUTH ACROSS THE PLAINS DURING THE
AFTERNOON AS COLDER AIR FUNNELED IN BEHIND FRONT. MOST AREAS
INITIALLY HAD RAIN...BUT QUICKLY CHANGED TO SNOW. RADAR SHOWING
LARGE AREA OF PRECIPITATION ACROSS MUCH OF PLAINS. ACROSS
MOUNTAINS...WEB CAMS AND RADAR SHOWING SNOW CONTINUING. MODELS SHOW
UPPER TROUGH MOVING ACROSS AREA DURING THE EVENING...WITH FLOW ALOFT
SHIFTING TO THE NORTHWEST. ALTHOUGH OROGRAPHIS BECOMES FAVORABLE...
MODELS SHOW MOISTURE GRADUALLY DECREASING AS QG ASCENT SHIFTS AWAY
FROM AREA. WILL KEEP SNOW GOING THROUGH AT LEAST MIDNIGHT...WITH A
DECREASE OVERNING. WILL ALSO KEEP CURRENT WINTER HILIGHTS GOING...
WHICH ARE SET TO EXPIRE AT 06Z. AS FOR PLAINS...THERE APPEARS TO BE
A BACK EDGE TO THE PRECIPITATION ACROSS LARIMER AND NORTHERN WELD
COUNTIES. MODELS SHOW DECREASING TREND OF THE ACTIVITY FROM NORTH
TO SOUTH ACROSS AREA DURING THE EVENING. WILL FOLLOW THIS TREND.
CURRENT GRIDS ARE ALSO IN LIKE WITH THIS TREND...SO WON'T CHANGE
MUCH AT THIS POINT. PRECIPITATION SHOULD BE DONE MOST AREA AFTER
MIDNIGHT...SUBSIDENCE SPREADS ACROSS THE AREA AND UPSLOPE DECREASES.
ON MONDAY...TROUGH TO BE EAST OF AREA AS UPPER LEVEL RIDGE BUILDS
ACROSS GREAT BASIN. MODERATE NORTHWEST FLOW ALOFT WILL PREVAIL
ACROSS COLORADO. MODELS SHOW SOME MOISTURE ACROSS MOUNTAINS...MAINLY
IN THE MORNING. WILL KEEP A CHANCE OF LIGHT SNOW OVER THE HIGHER
COUNTRY DURING THE MORNING. TEMPERATURE AND THICKNESS PROGS AS WELL
AS GUIDANCE SHOWS HIGHS BACK INTO THE 50S ACROSS PLAINS. THIS
LOOKING REASONABLE GIVEN LACK OF ANY SNOW ACCUMULATION. CURRENT
TEMPERATURE GRIDS ARE IN LINE WITH GUIDANCE...WON'T CHANGE MUCH.

LONG TERM...MODELS HAVE STRONG NORTHWESTERLY FLOW ALOFT OVER THE
CWA MONDAY EVENING.  THIS IS PROGGED TO DECREASE AND BECOME DUE
WESTERLY BY TUESDAY AFTERNOON.  THE FLOW ALOFT BECOMES SOUTHWESTERLY
BY WEDNESDAY.  THE QG VERTICAL VELOCITY FIELDS HAVE WEAK DOWNWARD
ENERGY PROGGED MONDAY NIGHT INTO EARLY TUESDAY.  BENIGN ENERGY IS
PROGGED THE REST OF TUESDAY WELL INTO WEDNESDAY...WITH WEAK UPWARD
SYNOPTIC SCALE ENERGY IS PROGGED FOR LATE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT.  THE LOW LEVEL FLOW TENDS TOWARDS NORMAL DIURNAL
PATTERNS MONDAY NIGHT...WITH WEAK DOWNSLOPING PROGGED TUESDAY.
MODELS HAVE NORTHEASTERLY TO SOUTHEASTERLY BOUNDARY LAYER FLOW ON
WEDNESDAY...WITH A SLIGHT SURGE OF COOLER AIR.  FOR MOISTURE...THERE
IS SOME OVER THE MOUNTAINS MONDAY EVENING...WITH A BIT IN THE UPPER
LEVELS OF THE PLAINS MONDAY NIGHT.  TUESDAY AND TUESDAY NIGHT ARE
PRETTY DRY...JUST A BIT OF UPPER LEVEL MOISTURE.  ON WEDNESDAY...
THE GFS BRINGS PRETTY DEEP MOISTURE INTO THE MOUNTAINS EARLY...BUT
THE NAN DOESN'T HAVE THIS UNTIL MID AFTERNOON.  THE QPF FIELDS SHOW
A TAD OF MEASURABLE SNOWFALL OVER THE MOUNTAINS MONDAY NIGHT...BUT
ONLY ON THE GFS.  TUESDAY AND TUESDAY NIGHT ARE DRY...WITH THE
EXCEPTION OF THE NORTHERN BORDER AREA.  THERE IS A TAD OF MEASURABLE
PRECIPITATION THERE WEDNESDAY MORNING ON THE GFS ONLY.  ON WEDNESDAY
..THERE IS SOME OVER THE MOUNTAINS AND WESTERN PLAINS ACCORDING TO
THE GFS.  THE NAM HAS LESS AND ONLY OVER THE MOUNTAINS.  FOR POPS...
WILL GO WITH 10%S IN THE HIGH MOUNTAINS MONDAY EVENING...THEN DRY
THROUGH TUESDAY NIGHT.  THE PLAINS WILL BE DRY MONDAY NIGHT THROUGH
TUESDAY NIGHT.  ON WEDNESDAY...WITH WEAK ENERGY...MOISTURE...SOME
UPSLOPE...AND A BIT OF CAPE AROUND...WILL GO WITH MINOR POPS FOR THE
PLAINS AND FOOTHILLS...AND 20%-40%S IN THE MOUNTAINS.  FOR
TEMPERATURES...TUESDAY'S HIGHS WARM-UP 7-12 C OVER MONDAY'S HIGHS.
WEDNESDAY'S HIGHS ARE 2-6 C COLDER THAN TUESDAY'S.  FOR THE LATER
DAYS...THURSDAY THROUGH SUNDAY...MODELS HAVE SOUTHWESTERLY FLOW
ALOFT ON THURSDAY...FRIDAY AND SATURDAY.  IT IS STRONG FRIDAY
THROUGH SATURDAY.  ON SATURDAY NIGHT AND SUNDAY...BOTH THE ECMWF AND
GFS SHOW AN UPPER CLOSED LOW PUSH OUT OF THE GREAT BASIN AND ACROSS
COLORADO THROUGH THE DAY SUNDAY.  THESE LATEST RUNS SHOW THE
CIRCULATION TO BE QUITE BROAD AND TO MOVE RIGHT ACROSS THE CENTER OF
THE STATE FOR WEST TO EAST.  THESE RUNS HAVE MUCH BETTER AGREEMENT
CONCERNING THIS MAIN FEATURE COMPARED TO YESTERDAY'S 12Z VERSIONS.
HOWEVER...TEMPERATURES...MOISTURE AND WINDS BETWEEN THE TWO MODELS
DIFFER GREATLY THURSDAY THROUGH SUNDAY.  WILL KEEP SOME POPS GOING
ALL FOUR DAYS/NIGHTS FOR ALL ZONES OF THE CWA...FOR IT LOOKS PRETTY
UNSETTLED.  TEMPERATURES WILL BE AROUND OR BELOW SEASONAL NORMALS
THROUGH THE PERIOD.

AVIATION...SNOW HAS BEEN ON THE DECREASE THE PAST FEW HOURS...WITH
VISIBILITIES AROUND A MILE IN LIGHT SNOW AND FOG. SHOULD BEGIN TO
SEE A GRADUAL IMPROVEMENT TO MVFR CONDITIONS BY 00Z AS DRIER AIR
BEGINS TO WORK IN FROM THE NORTH. ANY ADDITIONAL SNOW ACCUMULATIONS
SHOULD BE AROUND AN INCH ON GRASSY AREAS. BY 04Z...EXPECTING
CONDITIONS TO IMPROVE TO VFR AS WINDS SHIFT TO THE SOUTHWEST. COULD
SEE SOME CEILINGS OF 5000-6000 FEET FOR A BRIEF PERIOD. WITH DRIER
AIR MOVING INTO AREA AND DRAINAGE PATTERN DEVELOPING...NOT EXPECTING
ANY REDEVELOPMENT OF LOW CLOUDS OR FOG. DRY CONDITIONS TO PREVAIL
THROUGH THE DAY MONDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ENTREKIN
LONG TERM....RJK
AVIATION...ENTREKIN
Hazardous weather outlook, Apr 3, 10:45 AM MDT, 17 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1045 AM MDT SUN APR 03 2011

COZ030>051-041200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1045 AM MDT SUN APR 03 2011

...WINTER STORM WARNING MOUNTAINS OF WESTERN GRAND AND JACKSON
COUNTIES UNTIL MIDNIGHT TONIGHT...
...WINTER WEATHER ADVISORY FRONT RANGE MOUNTAINS AND SUMMIT COUNTY
UNTIL MIDNIGHT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

COLDER AIR WILL MOVE ACROSS THE PLAINS AND FOOTHILLS DURING THE
AFTERNOON...WITH SHOWERS SPREADING ACROSS THE REGION. THE
PRECIPITATION WILL INITIALLY BE RAIN...CHANGING OVER THE SNOW BY THE
EVENING AS TEMPERATURES FALL INTO THE 30S. THE SNOW WILL CONTINUE
INTO THE EVENING HOURS BEFORE DECREASING. ACCUMULATIONS OF 1 TO 4
INCHES WILL BE POSSIBLE ALONG THE FRONT RANGE URBAN CORRIDOR FROM
FORT COLLINS THROUGH THE PALMER DIVIDE WITH THE HEAVIER AMOUNTS FROM
THE WESTERN SUBURBS OF DENVER ACROSS THE PALMER DIVIDE.  LIGHTER
AMOUNTS OF LESS THAN 2 INCHES CAN BE EXPECTED OVER THE EASTERN
PLAINS. ALONG THE FOOTHILLS...ACCUMULATIONS FROM 2 AND 6 INCHES CAN
BE EXPECTED.

IN THE MOUNTAINS...SNOW WILL CONTINUE THROUGH THE DAY AND WILL BE
HEAVY AT TIMES BEFORE DECREASING TONIGHT. BY MIDNIGHT...TOTAL SNOW
ACCUMULATIONS OF 7 TO 12 INCHES WILL OCCUR IN THE FRONT RANGE
MOUNTAINS AND SUMMIT COUNTY...WITH 8 TO 18 INCHES IN THE MOUNTAINS
OF WESTERN GRAND AND JACKSON COUNTIES. HAZARDOUS AND SLOW TRAVEL
CONDITIONS WILL CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DRY CONDITIONS ARE EXPECTED ACROSS THE FORECAST AREA MONDAY AND
TUESDAY.  A WEATHER SYSTEM WILL AFFECT THE AREA ON WEDNESDAY
BRINGING A CHANCE OF SNOW TO THE MOUNTAINS WITH A CHANCE OF RAIN
SHOWERS OVER THE PLAINS.  FOR THURSDAY AND FRIDAY THERE WILL BE
CHANCE OF SNOW SHOWERS IN THE MOUNTAINS WITH A SLIGHT CHANCE OF RAIN
SHOWERS OVER THE PLAINS.  A STRONGER STORM MAY AFFECT THE FORECAST
AREA NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY
REPORTS OF SNOW ACCUMULATION WILL BE APPRECIATED.

D-L/RJK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 4:11 AM MDTFire Weather WatchBOUBoulder, Clear Creek, Douglas, Gilpin, Jefferson, Larimer and 1 more12 hr
Apr 4, 3:51 PM MDTRed Flag WarningBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 13 more28 hr

Nearby

High Wind Watches in Colorado, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.